# SDR IPXA2024122341321

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 59,916 hours, 9,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING PANEL ABOVE L-1 DOOR FWD BULB INOP.   RE-LAMPED FWD BULB IN EMERGENCY CEILING LIGHT ABOVE L1 DOOR PER AMM 33-51-07. OPS CHECK GOOD PER AMM 33-51-00.
